# SDR CA081107006

- Difficulty date: October 29, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,678 hours
- Engine: Lyc O540F1B5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Actuator
- Part number: C0511
- Condition: Malfunctioned
- Location: Clutch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CLUTCH ACTUATOR REMOVED DUE TO FAULTY SWITCHES.
